# SDR CA140401017

- Difficulty date: March 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: TBD
- Condition: Inoperative
- Location: Apu
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTINUED TO RUN IN FLIGHT WITH THE APU MASTER SWITCH IN THE OFF POSITION.  PILOT TURNED OFF APU IN FLIGHT AND THE SYNOPTIC INDICATIONS STAYED ON, TOOK A COUPLE TRIES TO GET IT OFF BUT THE SYNOPTICS STAYED ON. ON GROUND, REPRODUCED WHEN APU SELECTED OFF, THE START LEGEND CAME ON AND TRIED TO START. ISSUE IS HAPPENING ONLY WHEN CIRCUIT BREAKERS CBP2-A10 AND CBP2-A9 ARE PULLED. THOSE CBS WERE PULLED TO RELEASE THE ACFT, RT FUEL BOOST PUMP INOPERATIVE.  WHEN THOSE CB`S ARE PUSHED IN, NO ISSUE. APU OPERATE THE NORMAL WAY. ISSUE UNDER INVESTIGATION.
